On modelling of an adaptive routing algorithm for massively parallel processing systems

Bruno Ciciani and Salvatore Tucci


Published in: Simulation Practice and Theory, 1995
pdf Download PDF

Abstract:

BibTeX Entry:

@article{Cic95,
title = {On modelling of an adaptive routing algorithm for massively parallel processing systems},
author = {Ciciani, Bruno and Tucci, Salvatore},
journal = {Simulation Practice and Theory},
volume = {2},
number = {6},
pages = {237--255},
year = {1995},
publisher = {Elsevier}
}